Affordable Access

Publisher Website

Quadratic penalty methods based on linear approximation

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
29
Issue
3
Identifiers
DOI: 10.1016/0041-5553(89)90159-6
Disciplines
  • Computer Science

Abstract

Abstract A non-linear programming problem with equality constraints is considered. Iterative penalty methods using the linearization approach are proposed to solve it.

There are no comments yet on this publication. Be the first to share your thoughts.